# SDR ABXA9700316

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118603
- Condition: Cracked
- Location: Bs 1185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE STA 1185 FRAME WAS FOUND CRACKED AT LONGERON 6RT.  REPAIRED IAW SRM DWG NR K051-59.
